# SDR DALA2021061003177

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 95,726 hours, 13,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 CREW UNABLE TO ARM L1 DOOR. CORRECTIVE ACTION: FOUND L1 DOOR HANDLE STICKING UP ON OUTSIDE NOT FULLY CLOSED. (LP 7347638)
